Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 65, Number 216

All articles in this issue are freely accessible.

Balancing domain decomposition for problems with large jumps in coefficients
Jan Mandel and Marian Brezina.
Math. Comp. 65 (1996), 1387-1401
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1351204
The $p$ and $hp$ versions of the finite element method for problems with boundary layers
Christoph Schwab and Manil Suri.
Math. Comp. 65 (1996), 1403-1429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370857
Ultraconvergence of the patch recovery technique
Zhimin Zhang.
Math. Comp. 65 (1996), 1431-1437
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370858
A MUSCL method satisfying all the numerical entropy inequalities
F. Bouchut, Ch. Bourdarias and B. Perthame.
Math. Comp. 65 (1996), 1439-1461
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348038
The order of convergence of eigenfrequencies in finite element approximations of fluid-structure interaction problems
Rodolfo Rodríguez and Jorge E. Solomin.
Math. Comp. 65 (1996), 1463-1475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344621
The BKK root count in $\mathbf{C}^{n}$
T. Y. Li and Xiaoshen Wang.
Math. Comp. 65 (1996), 1477-1484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370853
The 4-triangles longest-side partition of triangles and linear refinement algorithms
María-Cecilia Rivara and Gabriel Iribarren.
Math. Comp. 65 (1996), 1485-1502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1361811
Expansion and estimation of the range of nonlinear functions
S. M. Rump.
Math. Comp. 65 (1996), 1503-1512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1361812
Strictly positive definite functions on spheres in Euclidean spaces
Amos Ron and Xingping Sun.
Math. Comp. 65 (1996), 1513-1530
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370856
The numerical inversion of functions from the plane to the plane
Iaci Malta, Nicolau C. Saldanha and Carlos Tomei.
Math. Comp. 65 (1996), 1531-1552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1361809
On the optimal stability of the Bernstein basis
R. T. Farouki and T. N. T. Goodman.
Math. Comp. 65 (1996), 1553-1566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1351201
On weight functions which admit explicit Gauss-Turán quadrature formulas
Laura Gori and Charles A. Micchelli.
Math. Comp. 65 (1996), 1567-1581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1361808
Minimal cubature formulae of trigonometric degree
Ronald Cools and Ian H. Sloan.
Math. Comp. 65 (1996), 1583-1600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1361806
Fast evaluation of the Gaunt coefficients
Yu-lin Xu.
Math. Comp. 65 (1996), 1601-1612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1361813
On the zeros of the Ramanujan $𝜏$-Dirichlet series in the critical strip
J. B. Keiper.
Math. Comp. 65 (1996), 1613-1619
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344615
Efficient algorithms for computing the $L_{2}$-discrepancy
S. Heinrich.
Math. Comp. 65 (1996), 1621-1633
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1351202
An application of Diophantine approximation to the construction of rank-1 lattice quadrature rules
T. N. Langtry.
Math. Comp. 65 (1996), 1635-1662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1351203
Solvability of norm equations over cyclic number fields of prime degree
Vincenzo Acciaro.
Math. Comp. 65 (1996), 1663-1674
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1351200
Non-Galois cubic fields which are Euclidean but not norm-Euclidean
David A. Clark.
Math. Comp. 65 (1996), 1675-1679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1355007
Hermite and Smith normal form algorithms over Dedekind domains
Henri Cohen.
Math. Comp. 65 (1996), 1681-1699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1361805
Asymptotic semismoothness probabilities
Eric Bach and Ren\a’e Peralta.
Math. Comp. 65 (1996), 1701-1715
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1370848
Explicit bounds for primes in residue classes
Eric Bach and Jonathan Sorenson.
Math. Comp. 65 (1996), 1717-1735
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1355006
Results and estimates on pseudopowers
Eric Bach, Richard Lukes, Jeffrey Shallit and H. C. Williams.
Math. Comp. 65 (1996), 1737-1747
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1355005
On sequences without geometric progressions
Brienne E. Brown and Daniel M. Gordon.
Math. Comp. 65 (1996), 1749-1754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1361804
Equal sums of four seventh powers
Randy L. Ekl.
Math. Comp. 65 (1996), 1755-1756
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1361807

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Numerical analysis: A first course in scientific computation, by Peter Deuflhard and Andreas Hohmann.
Reviewer: Eugene Isaacson
Math. Comp. 65 (1996), 1757-1768
Review information
Full-text PDF Free Access
Multigrid methods for semiconductor device simulation, by CWI Tract J. Molenaar.
Reviewer: Michael Holst
Math. Comp. 65 (1996), 1757-1768
Review information
Full-text PDF Free Access
Asymptotic methods for elastic structures, edited by Philippe G. Ciarlet, Luís Trabucho and Juan M. Viaño.
Reviewer: Richard S. Falk
Math. Comp. 65 (1996), 1757-1768
Review information
Full-text PDF Free Access
Handbook on splines for the user, by Eugene V. Shikin and Alexander I. Plis.
Reviewer: Ewald Quak
Math. Comp. 65 (1996), 1757-1768
Review information
Full-text PDF Free Access
A primer for the Monte Carlo method, by Ilya M. Sobol'.
Reviewer: Harald Niederreiter
Math. Comp. 65 (1996), 1757-1768
Review information
Full-text PDF Free Access
An introduction to scientific, symbolic, and graphical computation, by Eugene Fiume.
Reviewer: Daniel W. Lozier
Math. Comp. 65 (1996), 1757-1768
Review information
Full-text PDF Free Access
High performance computing---Problem solving with parallel and vector architectures, edited by Gary W. Sabot.
Reviewer: Elias N. Houstis
Math. Comp. 65 (1996), 1757-1768
Review information
Full-text PDF Free Access
LAPACK Users' guide, by E. Anderson, Z. Bai, C. Bischof, J. Demmel, J. Dongarra, J. du Croz, A. Greenbaum, S. Hammarling, A. McKenney, S. Ostrouchov and second edition D. Sorensen.
Reviewer: Xiao-Chuan Cai
Math. Comp. 65 (1996), 1757-1768
Review information
Full-text PDF Free Access
The Maple V handbook, by Martha L. Abell and James P. Braselton.
Reviewer: Douglas B. Meade
Math. Comp. 65 (1996), 1757-1768
Review information
Full-text PDF Free Access
Arithmetic of algebraic curves, by Serguei A. Stepanov.
Reviewer: F. Beukers
Math. Comp. 65 (1996), 1757-1768
Review information
Full-text PDF Free Access